# SDR CALA2013082690745

- Difficulty date: August 23, 2013
- Submitted: August 26, 2013
- Operation: Air carrier
- Aircraft: N551UA
- Make and model: Boeing 757222
- Aircraft serial: 25399
- Aircraft time: 82,034 hours, 23,717 cycles
- Engine: Pwa PW2040
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Valve
- Part number: 505P04403
- Part serial: DSGCAKO194
- Condition: Stuck
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE FUEL VALVE STUCK OPEN.  REPLACED DISTRIBUTION VALVE IAW MM. OPERATIONS & LEAK CHECKED OK.  NO WHITE SMOKE AFTER ENGINE RUN UP.
